# SDR SWAA2018012919345

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 45,355 hours, 26,687 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651620
- Part serial: 001683
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MECHANISM UPPER AND LOWER MACHINE BEAM FORWARD INBOARD FASTENER AREA CRACKED AT RADIUS. R&R DOOR PER MM.
